Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Blow-up of $ H\sp 1$ solutions for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearity


Authors: Takayoshi Ogawa and Yoshio Tsutsumi
Journal: Proc. Amer. Math. Soc. 111 (1991), 487-496
MSC: Primary 35B05; Secondary 35Q55
MathSciNet review: 1045145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the blow-up of solutions in $ {H^1}({\mathbf{R}})$ with negative energy for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearity:

\begin{displaymath}\begin{gathered}i{u_t} = - {u_{xx}} - \vert u{\vert^4}u,\quad... ...= {u_0}(x),\quad x \in {\mathbf{R}}. \hfill \\ \end{gathered} .\end{displaymath}

In our result we remove the weight condition $ x{u_0} \in {L^2}({\mathbf{R}})$, which was always assumed to show the blow-up of solutions in the previous papers.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35Q55

Retrieve articles in all journals with MSC: 35B05, 35Q55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045145-5
PII: S 0002-9939(1991)1045145-5
Article copyright: © Copyright 1991 American Mathematical Society